Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the boundary behavior of functions meromorphic in the unit disk


Author: Peter Colwell
Journal: Proc. Amer. Math. Soc. 17 (1966), 822-824
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1966-0200460-5
MathSciNet review: 0200460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Colwell, On the boundary behavior of Blaschke products in the unit disk, Proc. Amer. Math. Soc. 17 (1966), 582-587. MR 0193243 (33:1463)
  • [2] E. F. Collingwood, On the sets of maximum indetermination of analytic functions, Math. Z. 67 (1957), 377-396. MR 0095951 (20:2449)
  • [3] O. Lehto, On meromorphic functions whose values lie in a given domain, Ann. Acad. Sci. Fenn. A I 160 (1953), 1-14. MR 0059361 (15:517a)
  • [4] R. Nevanlinna, Eindeutige Analytische Funktionen, Springer, Berlin, 1953. MR 0057330 (15:208c)
  • [5] W. Seidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. 36 (1934), 201-226. MR 1501738
  • [6] D. A. Storvick, On meromorphic functions of bounded characteristic, Proc. Amer. Math. Soc. 8 (1957), 32-38. MR 0083566 (18:727g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200460-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society